Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Apr 17, 2016, 4:46 PM CDT for Goliad County, Victoria County, Texas. It took effect at Apr 18, 2016, 6:47 PM CDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 4:46 PM CDT (21:46 UTC)
- In effect from
- Apr 18, 2016, 6:47 PM CDT
- Expired
- Apr 19, 2016, 11:45 AM CDT
- In force
- 17 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 4.52 ft at Apr 19, 2016, 1:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
473
WGUS44 KCRP 172146
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT SUN APR 17 2016
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following rivers in Texas...
San Antonio River At Goliad affecting Calhoun...Goliad...Refugio
and Victoria Counties
Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria
Counties
Guadalupe River At Victoria affecting Victoria County
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated heavy rainfall over the aforementioned
river basins will result in river rises above flood stage
during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-175-391-469-181546-
/O.NEW.KCRP.FL.W.0006.160419T2118Z-000000T0000Z/
/GLIT2.2.ER.160419T2118Z.160421T0600Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the San Antonio River At Goliad.
* from Tuesday afternoon until further notice...or until the warning
is cancelled.
* At 4:00 PM Sunday the stage was 7.1 feet.
* Moderate flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: Rise above flood stage by Tuesday afternoon and continue
to rise to near 33.1 feet by early Thursday morning.
* At 33.0 feet Moderate flooding occurs. Roads, many camp sites, RV
and temporary shelter sites in Goliad State Park flood. Hundreds of
livestock downstream in the flood plain are cut off and potentially
drown.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
San Antonio River
Goliad 25 7.1 Sun 04 PM 4.8 18.5 29.6 33.0 32.8
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TXC175-469-181546-
/O.NEW.KCRP.FL.W.0007.160418T2347Z-160419T1645Z/
/SCDT2.1.ER.160418T2347Z.160419T0000Z.160419T0045Z.NO/
446 PM CDT SUN APR 17 2016
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Coleto Creek At Arnold Road Crossing.
* from Monday evening to Tuesday morning...or until the warning is
cancelled.
* At 3:45 PM Sunday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast: Rise above flood stage by tomorrow evening and continue
to rise to near 15.2 feet by tomorrow evening. The river will fall
below flood stage by tomorrow evening.
* At 15.0 feet Minor lowland flooding reaches secondary and primary
roads and low bridges..
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Coleto Creek
Arnold Road Crossing 15 4.4 Sun 04 PM 5.0 11.2 6.6 4.5 4.5
&&
LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722
$$
TXC469-181545-
/O.NEW.KCRP.FL.W.0008.160419T2246Z-000000T0000Z/
/VICT2.1.ER.160419T2246Z.160421T1200Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Guadalupe River At Victoria.
* from Tuesday afternoon until further notice...or until the warning
is cancelled.
* At 4:15 PM Sunday the stage was 9.0 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: Rise above flood stage by Tuesday afternoon and continue
to rise to near 26.9 feet by Thursday morning.
* At 26.8 feet Minor lowland flooding occurs. The intersection of
Tibilletti and River Road may flood. Water crosses River Road and
then to FM 1685, knonwn as Lower Mission Valley Road. .
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Victoria 21 9.0 Sun 04 PM 8.5 12.5 25.8 26.9 26.9
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TXC057-391-469-181545-
/O.NEW.KCRP.FL.W.0009.160421T0600Z-000000T0000Z/
/DUPT2.1.ER.160421T0600Z.160422T1800Z.000000T0000Z.NO/
446 PM CDT SUN APR 17 2016
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Guadalupe River Near Bloomington.
* from late Wednesday night until further notice...or until the
warning is cancelled.
* At 4:01 PM Sunday the stage was 16.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by early Thursday morning and
continue to rise to near 23.5 feet by Friday early afternoon.
Additional rises are possible thereafter.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Bloomington 20 16.0 Sun 04 PM 15.7 14.8 17.7 20.6 23.1
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$2 follow-up statements
060
WGUS84 KCRP 180309
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 PM CDT SUN APR 17 2016
...The Flood Warning continues for the following rivers in Texas...
Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria
Counties
Guadalupe River At Victoria affecting Victoria County
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the basins north of South Texas will bring the
aforementioned rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC175-469-182109-
/O.EXT.KCRP.FL.W.0007.160418T2352Z-160419T1650Z/
/SCDT2.1.ER.160418T2352Z.160419T0000Z.160419T0050Z.NO/
1009 PM CDT SUN APR 17 2016
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
the Coleto Creek At Arnold Road Crossing.
* from Monday evening to Tuesday morning...or until the warning is
cancelled.
* At 9:45 PM Sunday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Minor flooding is forecast, with the creek forecast to crest just
above 15 feet Monday afternoon or evening, then fall.
* At 15.0 feet Minor lowland flooding reaches secondary and primary
roads and low bridges..
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Coleto Creek
Arnold Road Crossing 15 4.4 Sun 10 PM 4.4 11.2 6.8 4.6 4.5
&&
LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722
$$
TXC469-182109-
/O.EXT.KCRP.FL.W.0008.160420T0726Z-000000T0000Z/
/VICT2.1.ER.160420T0726Z.160422T0000Z.000000T0000Z.NO/
1009 PM CDT SUN APR 17 2016
The Flood Warning continues for
the Guadalupe River At Victoria.
* from late Tuesday night until further notice...or until the warning
is cancelled.
* At 9:46 PM Sunday the stage was 8.9 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: Rise above flood stage by early Wednesday morning and
continue to rise to near 26.9 feet by Thursday evening.
* At 26.8 feet Minor lowland flooding occurs. The intersection of
Tibilletti and River Road may flood. Water crosses River Road and
then to FM 1685, knonwn as Lower Mission Valley Road. .
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Victoria 21 8.9 Sun 10 PM 8.4 10.1 23.2 26.5 26.9
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TXC057-391-469-182109-
/O.EXT.KCRP.FL.W.0009.160421T0400Z-000000T0000Z/
/DUPT2.1.ER.160421T0400Z.160423T0000Z.000000T0000Z.NO/
1009 PM CDT SUN APR 17 2016
The Flood Warning continues for
the Guadalupe River Near Bloomington.
* from Wednesday evening until further notice...or until the warning
is cancelled.
* At 9:00 PM Sunday the stage was 15.9 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Wednesday before midnight and
continue to rise to near 23.6 feet by Friday evening. Additional
rises are possible thereafter.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Guadalupe River
Bloomington 20 15.9 Sun 09 PM 15.7 14.7 18.0 21.1 23.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
GW064
WGUS84 KCRP 180741
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
241 AM CDT MON APR 18 2016
...The Flood Warning is cancelled for the following rivers in
Texas...
Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria
Counties
.The creek is expected to remain below flood stage at this time.
However, if rainfall exceeds expectations, then the warning may be
to be re-issued later.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC175-469-180811-
/O.CAN.KCRP.FL.W.0007.000000T0000Z-160419T1650Z/
/SCDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 AM CDT MON APR 18 2016
The Flood Warning is cancelled for
the Coleto Creek At Arnold Road Crossing.
* At 1:45 AM Monday the stage was 4.4 feet.
* No flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast: The river will crest below flood stage at 14.3 feet this
evening. However, if higher than expected rainfall occurs, then
another flood warning will have to be issued.
* At 14.0 feet Bankfull stage occurs. Flow reaches into the lowest
flood plain.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Coleto Creek
Arnold Road Crossing 15 4.4 Mon 02 AM 4.4 11.2 6.8 4.6 4.6
&&
LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722
$$
GWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 12:53 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 17, 12:53 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 PM CDT SUN APR 17 2016
.DISCUSSION...SEE AVIATION BELOW FOR 18Z TAF UPDATE.
&&
.AVIATION...MVFR TO VFR CIGS WILL PERSIST THROUGH THE AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS WITHIN THE VICINITY OF
TERMINALS WILL CONTINUE DEVELOPING AND MOVING ACROSS THE REGION
THIS AFTERNOON AND EVENING. CONFIDENCE IS LOWER IN COVERAGE OF
CONVECTION DURING THE EARLY MORNING MONDAY...SO KEPT MENTION AT
PROB30 AT THIS TIME. HOWEVER...POOR FLIGHT CONDITIONS WILL DEVELOP
OVERNIGHT WITH LOWERING CIGS DOWN TO IFR OVERNIGHT/EARLY MONDAY.
SHRA AND TSRA ACTIVITY WILL INCREASE IN COVERAGE AS STORMS MOVE
ACROSS THE REGION BY THE MID TO LATE MORNING ON MONDAY...AND KEPT
PREVAILING TSRA AT ALI/CRP/VCT DURING THIS TIME (PROB30 REMAINING
OVER LRD). VSBYS WILL BE REDUCED OVERNIGHT AND IN THE MORNING WITH
BR AND CONVECTION AROUND TERMINALS AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 80 73 81 70 / 50 70 70 60 20
VICTORIA 70 79 70 80 68 / 70 90 80 60 20
LAREDO 73 85 70 87 69 / 40 70 40 20 20
ALICE 72 82 71 84 70 / 50 80 60 50 20
ROCKPORT 72 79 74 82 70 / 50 60 70 60 20
COTULLA 68 81 67 85 68 / 60 80 50 20 20
KINGSVILLE 73 83 72 83 70 / 40 70 60 60 20
NAVY CORPUS 73 79 74 81 72 / 40 60 70 60 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD WARNING UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CALHOUN.
HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
&&
LK/84...AVIATIONHazardous weather outlook, Apr 17, 4:05 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT SUN APR 17 2016 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO AND ARANSAS COUNTIES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT. A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY. SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE OPERATORS MONDAY INTO MONDAY NIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING. TMT
In the hours before
Special weather statement, Apr 17, 2:15 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT SUN APR 17 2016
TXZ230-231-172000-
MCMULLEN-LIVE OAK-
215 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR 9
MILES SOUTH OF CHOKE CANYON...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...SIMMONS AND CALLIHAM.
LAT...LON 2862 9834 2861 9833 2862 9833 2857 9813
2828 9827 2832 9846 2864 9843
TIME...MOT...LOC 1914Z 193DEG 11KT 2838 9835
HEAVENERSpecial weather statement, Apr 17, 3:04 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT SUN APR 17 2016
TXZ230-231-172045-
MCMULLEN-LIVE OAK-
304 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SIMMONS...OR 11 MILES SOUTHWEST OF CHOKE CANYON...MOVING NORTH AT 30
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...CALLIHAM...WHITSETT AND SIMMONS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2828 9829 2828 9849 2864 9854 2864 9834
2861 9833 2867 9826
TIME...MOT...LOC 2003Z 178DEG 25KT 2837 9840
HEAVENERSpecial weather statement, Apr 17, 4:30 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016
TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897
HEAVENERThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:38 AM CDT | Coastal Flood Warning | CRP | Calhoun | 19 hr |
| Apr 17, 2:38 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 3 days |
| Apr 17, 2:38 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 3 days |
| Apr 17, 3:38 AM CDT | Small Craft Advisory | CRP | 55 hr | |
| Apr 17, 2:15 PM CDT | Special Weather Statement | CRP | Live Oak | 45 min |
| Apr 17, 2:54 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 3 hr |
| Apr 17, 3:04 PM CDT | Special Weather Statement | CRP | McMullen | 41 min |
| Apr 17, 3:09 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 22 min |
| Apr 17, 3:25 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 29 hr |
| Apr 17, 4:30 PM CDT | Special Weather Statement | CRP | La Salle | 30 min |
| Apr 17, 4:32 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 33 min |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 24 hr |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Victoria | 6 days |
| Apr 17, 4:46 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 11 days |
| Apr 17, 5:30 PM CDT | Areal Flood Advisory | CRP | La Salle | 3 hr |
| Apr 17, 6:12 PM CDT | Special Weather Statement | CRP | La Salle | 33 min |
| Apr 17, 6:20 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 40 min |
| Apr 17, 6:37 PM CDT | Tornado Warning | CRP | La Salle | 23 min |
| Apr 17, 6:58 PM CDT | Tornado Warning | CRP | La Salle | 32 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.